# SDR DALA2018073004774

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 59,015 hours, 21,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE C/W W/C 3350-7390 FOUND EMERGENCY EXIT LIGHTS ON SEATS 19-22 INOPERATIVE. RMVD AND REPLACED BATTERY PACK M1671 PER AMM 33-51-06. OPS CHK GOOD.
